MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/12 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/12 MM R; KNEE TIBIAL INSERT
Model Number 02.12.0512FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 april 2021: lot 172827: (b)(4) items manufactured and released on 13 july 2017.Expiration date: 2022-06-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and 2 other similar events have been reported.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2017.On (b)(6) 2017, the patient came in due to signs of infection.The surgeon downsized the poly from a 13mm to a 12mm.The surgery was completed successfully.On (b)(6) 2021, 3 years 5 months after the previous surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/12 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11770231
Report Number3005180920-2021-00361
Device Sequence Number17025900
Product Code JWH
UDI-Device Identifier07630030826788
UDI-Public07630030826788
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2022
Device Model Number02.12.0512FR
Device Catalogue Number02.12.0512FR
Device Lot Number172827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;